# SDR IPXA12B75817

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814B153041
- Condition: Damaged
- Location: Bs 518 Rbl 9.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL HAS 1 INCH DIA HOLE TO THE TOP SURFACE PAN.  REPAIRED REF SRM 53-00 50 2R-1, PAR4C.
